On the space of cusp forms for certain Fuchsian groups generated by reflections
Doklady Akademii Nauk, Tome 236 (1977) no. 3, pp. 525-527
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_236_3_a1,
author = {A. B. Venkov},
title = {On the space of cusp forms for certain {Fuchsian} groups generated by reflections},
journal = {Doklady Akademii Nauk},
pages = {525--527},
year = {1977},
volume = {236},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_236_3_a1/}
}
A. B. Venkov. On the space of cusp forms for certain Fuchsian groups generated by reflections. Doklady Akademii Nauk, Tome 236 (1977) no. 3, pp. 525-527. http://geodesic.mathdoc.fr/item/DAN_1977_236_3_a1/